Free Access
Volume 22, Number 2, 1988
Page(s) 251 - 288
Published online 31 January 2017
  1. L. ARMIJO (1966. Minimization of functions having Lipschitz continuous first partial derivatives. Pacific Journal of Mathematics 16/1,1-3. [MR: 191071] [Zbl: 0202.46105]
  2. J BLUM, J. Ch. GILBERT, B. THOORIS (1985). Parametric identification of the plasma current density from the magnetic measurements and the pressure profile, code IDENTC Report of JET contract number JT3/9008.
  3. J. F. BONNANS, D. GABAY (1984. Une éxtension de la programmation quadratique successive. Lecture Notes in Control and Information Sciences 63, 16-31. A. Bensoussan, J. L Lions (eds). Springer-Verlag. [MR: 876712] [Zbl: 0559.90081]
  4. C. G. BROYDEN (1969). A new double-rank minimization algorithm. Notices of the American Mathematical Society 16, 670.
  5. C G. BROYDEN, J. E. DENNIS, J. J. MORE (1973). On the local and superlinear convergence of quasi-Newton methods. Journal of the Institute of Mathematics and its Applications 12, 223-245 [MR: 341853] [Zbl: 0282.65041]
  6. R. H. BYRD (1985). An example of irregular convergence in some constrained optimization methods that use the projected hessian. Mathematical Programming 32, 232-237. [MR: 793692] [Zbl: 0576.90079]
  7. R. H. BYRD, R. B. SCHNABEL (1986). Continuity of the null space basis and constrained optimization. Mathematical Programming 35, 32-41. [MR: 842632] [Zbl: 0598.90072]
  8. T F COLEMAN, A. R. CONN (1982 a). Nonlinear programming via an exact penalty function: asymptotic analysis. Mathematical Programming 24, 123-136. [MR: 674627] [Zbl: 0501.90078]
  9. T. F. COLEMAN, A. R. CONN (1982 b). Nonlinear programming via an exact penalty function: global analysis. Mathematical Programming 24, 137-161. [MR: 674628] [Zbl: 0501.90077]
  10. T. F. COLEMAN, A. R. CONN (1984. On the local convergence of a quasi-Newton method for the nonlinear programming problem. SIAM Journal on Numerical Analysis 21/4, 755-769. [MR: 749369] [Zbl: 0566.65046]
  11. J. E. DENNIS, J. J. MORE (1974) A characterization of superlinear convergence and its application to quasi-Newton methods Mathematics of Computation 28/126, 549-560. [MR: 343581] [Zbl: 0282.65042]
  12. J. E. DENNIS, J. J. MORE (1977). Quasi-Newton methods, motivation and theory. SIAM Review 19, 46-89. [MR: 445812] [Zbl: 0356.65041]
  13. R. FLETCHER (1970). A new approach to variable metric algorithms. Journal 13/3, 317-322. [Zbl: 0207.17402]
  14. R. FLETCHER (1981). Practical Methods of Optimization Vol. 2 : Constrained Optimization. John Wiley & Sons. [MR: 633058] [Zbl: 0474.65043]
  15. D. GABAY (1982a). Minimizing a differentiable function over a differential manifold. Journal of Optimization Theory and Applications 37/2, 177-219. [MR: 663521] [Zbl: 0458.90060]
  16. D. GABAY (1982b). Reduced quasi-Newton methods with feasibility improvement for nonlinearly constrained optimization. Mathematical Programming Study 16,18-44. [MR: 650627] [Zbl: 0477.90065]
  17. R. P. GE, M. J. D. POWELL (1983). The convergence of variable metric matrices in unconstrained optimization Mathematical Programming 27, 123-143. [MR: 718055] [Zbl: 0532.49015]
  18. J. Ch. GILBERT (1986a). Une méthode à métrique variable réduite en optimisation avec contraintes d'égalité non linéaires Rapport de recherche de l'INRIA RR-482, 78153 Le Chesnay Cedex, France.
  19. J. Ch. GILBERT (1986b). On the local and global convergence of a reduced quasi-Newton method Rapport de recherche de l'INRIA RR-565, 78153 Le Chesnay Cedex, France (version révisée dans IIASA Workmg Paper WP-87-113). [Zbl: 0676.90061]
  20. J. Ch. GILBERT (1986b). Une méthode de quasi-Newton réduite en optimisation sous contraintes avec priorité à la restauration. Lecture Notes in Control and Information Sciences 83, 40-53. A. Bensoussan, J. L. Lions (eds), Sprmger-Verlag. [MR: 870388] [Zbl: 0599.90112]
  21. J. Ch. GILBERT (-) (en préparation).
  22. D. GOLDFARB (1970). A family of variable metric methods derived by variational means. Mathematics of Computation 24, 23-26. [MR: 258249] [Zbl: 0196.18002]
  23. S. P. HAN (1976). Superlinearly convergent variable metric algorithms for general nonlinear programming problems. Mathematical Programming 11, 263-282. [MR: 483440] [Zbl: 0364.90097]
  24. S. P. HAN (1977). A globally convergent method for nonlinear programming. Journal of Optimization Theory and Applications 22/3, 297-309. [MR: 456497] [Zbl: 0336.90046]
  25. D. Q. MAYNE, E. POLAK (1982). A superlinearly convergent algorithm for constrained optimization problems. Mathematical Programming Study 16, 45-61. [MR: 650628] [Zbl: 0477.90071]
  26. H. MUKAI, E. POLAK (1978). On the use of approximations in algorithms for optimization problems with equality and inequality constraints. SIAM Journal on Numerical Analysis 15/4, 674-693. [MR: 497967] [Zbl: 0392.49017]
  27. J. NOCEDAL, M. L. OVERTON (1985). Projected Hessian updating algorithms for nonlinearly constrained optimization. SIAM Journal on Numerical Analysis 22/5, 821-850. [MR: 799115] [Zbl: 0593.65043]
  28. M. J. D. POWELL (1971). On the convergence of the variable metric algorithm. Journal of the Institute of Mathematics and its Applications 7, 21-36. [MR: 279977] [Zbl: 0217.52804]
  29. M. J. D. POWELL (1976). Some global convergence properties of a variable metric algorithm for minimization without exact line searches. Nonlinear Programming, SIAM-AMS Proceedings, Vol. 9, American Mathematical Society, Providence, R.I. [MR: 426428] [Zbl: 0338.65038]
  30. M. J. D. POWELL(1978). The convergence of variable metric methods for nonlinearly constrained optimization calculations. Nonlinear Programming 3, 27-63. O. L. Mangasarian, R. R. Meyer, S. M. Robinson (eds), Academic Press, New York. [MR: 507858] [Zbl: 0464.65042]
  31. D. F. SHANNO (1970). Conditioning of quasi-Newton methods for function minimization. Mathematics of Computation 24, 647-656. [MR: 274029] [Zbl: 0225.65073]
  32. R. B. WILSON (1963). A simplicial algorithm for concave programming. Ph. D. Thesis. Graduate School of Business Administration, Havard Univ., Cambridge, MA.
  33. Y. YUAN (1985). An only 2-step Q-superlinear convergence example for some algonthms that use reduced Hessian approximations Mathematical Programming 32, 224-231. [MR: 793691] [Zbl: 0565.90060]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you